Items where Author is "Zayed, Elsayed M. E."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Zayed, Elsayed M. E. and Al-Nowehy, Abdul-Ghani and Alngar, Mohamed E. M. and Biswas, Anjan and Asma, Mir and Ekici, Mehmet and Alzahrani, Abdullah K. and Belic, Milivoj R. (2021) Highly dispersive optical solitons in birefringent fibers with four nonlinear forms using Kudryashov's approach. Journal of Optics, 50 (1). pp. 120-131. ISSN 0972-8821, DOI https://doi.org/10.1007/s12596-020-00668-6. (In Press)

Zayed, Elsayed M. E. and Alngar, Mohamed E. M. and Biswas, Anjan and Kara, Abdul Hamid and Asma, Mir and Ekici, Mehmet and Khan, Salam and Alzahrani, Abdullah K. and Belic, Milivoj R. (2021) Solitons and conservation laws in magneto-optic waveguides with generalized Kudryashov's equation. Chinese Journal of Physics, 69. pp. 186-205. ISSN 0577-9073,

Asma, Mir and Biswas, Anjan and Kara, Abdul H. and Zayed, Elsayed M. E. and Guggilla, Padmaja and Khan, Salam and Ekici, Mehmet and Alzahrani, Abdullah K. and Belic, Milivoj R. (2020) A pen-picture of solitons and conservation laws in magneto-optic waveguides having quadratic-cubic law of nonlinear refractive index. OPTIK, 223. ISSN 00304026, DOI https://doi.org/10.1016/j.ijleo.2020.165330.

This list was generated on Mon Jun 17 23:38:19 2024 +08.